MathSciNet Relay Station
MathSciNet bibliographic data
MR2583648 91B30 (60K37 91G30)
Dong, Hai-ling; Hou, Zhen-ting; Zhang, Xi-na The probability of ruin in a kind of Markov-modulated risk model. Gongcheng Shuxue Xuebao 26 (2009), no. 3, 381–388.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement